# SDR SWAA2021060374256

- Difficulty date: April 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED BETWEEN WS 253 TO WS 278 AT LT WING / REPLACED REAR SPAR ANGLE LOC. BTW WS 253 TO WS278 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DWG 115A6200-20 REV A
